Filler Above Lips -- Reverse With Hyaluronidase
this is likely swelling and not the actual filler but this can be reversed with hyaluronidase. If you are happy with your previous injector voice your unhappiness this time and continue to go with them. you may want to consider cannula injection in the future. Best, Dr.Emer.
It is unlikely that the Juvederm migrated above your lips. It most likely was placed in the improper place at the start. You can have the filler dissolved with Hyaluronidase. It may take a couple of sessions. Next time find an experienced lip injector. Best wishes.
Juvederm placement in lips
Appropriate placement of juvederm and other fillers in the lips is extremely important. Generally, it is more likely that malplacement rather than migration is the cause of a poor result. If fillers were done recently, some of the issue may be swelling related. Thankfully, hylauronidase injections can melt away excess or misplaced filler within a few hours. Unfortunately, duration of fillers in the lips can be quite short in some patients. Although filler is likely still present, the visual impact may disappear in some patients in as little as 2-3 months.
Based on your photos, your lips are over volumized in the wrong places. Whether it migrated there, which would be rare, or was placed there improperly in the first place, a much more common scenario, it needs to be fixed.
Hyaluronidase easily dissolves Juvéderm and other hyaluronic acid fillers. Find an experienced injector and somebody who is comfortable using hyaluronidase to correct filler. Choose your injector wisely next time, I far too often see new patients in my clinic who are coming to me to fix bad filler that they received in an attempt to save a few dollars. In the end it's better to choose your injector based on l
Vitrase for filler issues
For anyone who has fillers that are either overdone or injected into the wrong location, it's best to just get rid of it with some Vitrase, which will break up the filler and make it go away. Aside from that, you have to be careful about overdoing fillers around the mouth or you will get an odd look to your mouth that looks unnatural. If your really wanting lips, talk to your PS about doing fat injections. Hope that helps
If there is too much product or the placement is wrong please have Vitrase injected to dissolve the product. It is an art as well getting the proper lips injections. Best, Dr. Green